# SDR DALA2024070206682

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 119,153 hours, 17,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 188 RT FWD ENTRY DOOR INDICATES OPEN WHEN CLOSED. CORRECTIVE ACTION: CYCLED DOOR 1R IAW B767 AMM 52-11NO FAULTS FOUND A/C OK FOR SVC (4486046)
